# SDR GUUA94253081809A

- Difficulty date: August 18, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 26,732 hours, 33,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED SKIN CHAFE AT RT CTR WING L/E  AREA APPROX FS 256 TO 265.  REPAIRED BY INSTALLING REPAIR DOUBLER TO CHAFE AREA.
